# SDR DALA201804262834

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-800
- Aircraft serial: 39608
- Aircraft time: 14,369 hours, 11,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FIRST OFFICER`S INBD SEAT TRACK WORN.  MAINTENANCE REPLACED THE WORN TRACK SECTION IAW AMM 25-11.
